Alert archive / North Dakota / Flood Watches in 2011

Flood Watch 2, NWS Bismarck, ND

April 4, 201112 counties in North Dakota

NWS Bismarck, ND issued this flood watch at Apr 4, 2011, 3:07 PM CDT for 12 counties in North Dakota. It took effect at Apr 5, 2011, 3:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 3:07 PM CDT (20:07 UTC)
In effect from
Apr 5, 2011, 3:00 PM CDT
Expired
Apr 6, 2011, 3:16 PM CDT
In force
24 hr
Issued by
NWS Bismarck, ND
Flood severity
None

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WGUS63 KBIS 042007
FFABIS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
307 PM CDT MON APR 4 2011

...SNOWMELT TO BEGIN ANEW...

.BEGINNING TUESDAY AFTERNOON...AREAS WITH DAY TIME TEMPERATURES
ABOVE 40 DEGREES AND SUNNY SKIES WILL INITIATE WIDESPREAD MELTING
OF THE EXISTING SNOWPACK. THE MELTWATER SHOULD BEGIN TO PRODUCE
RUNOFF WITH THE POTENTIAL FOR OVERLAND FLOODING...LARGELY THE
RESULT OF BLOCKED DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH
MELT ARE AT THE MOST RISK OF OVERLAND FLOODING FROM ICE FILLED
CULVERTS AND SNOW FILLED DITCHES THAT CAN EASILY BACK WATER UP ON
TOP OF ROADS OR DIVERT FLOW INTO OTHER LOW LYING AREAS. BY THE END
OF THE WEEK...NOTABLE RISES SHOULD BE SEEN ON THE LITTLE MUDDY
CREEK...LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES 
RIVER AND OTHER WATERSHEDS ACROSS THE AREA.

AS PROBLEMS BEGIN TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW
ENFORCEMENT WITH INFORMATION ON WATER TOPPED ROADS FOR RELAY ON TO
THE NATIONAL WEATHER SERVICE.

NDZ001>005-009>013-021>023-025-051200-
/O.NEW.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
307 PM CDT MON APR 4 2011

...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...
 NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND 
 SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN 
 NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...
 RENVILLE...ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...
 BURKE...DIVIDE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL 
 NORTH DAKOTA...MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH 
 DAKOTA...FOSTER.

* FROM TUESDAY AFTERNOON THROUGH FRIDAY AFTERNOON

* SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH
  CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN.

* OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES.

* BY THE END OF THE WEEK...NOTABLE RISES SHOULD BE SEEN ON THE
  LITTLE MUDDY CREEK...LONG CREEK...DES LACS RIVER...SOURIS
  RIVER...THE UPPER JAMES RIVER AND OTHER WATERSHEDS ACROSS THE
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
SCHLAG/AYD
5 follow-up statements
600 
WGUS63 KBIS 050907
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
407 AM CDT TUE APR 5 2011

...SNOWMELT TO BEGIN ANEW THIS WEEK...

.WIDESPREAD MELTING OF THE EXISTING SNOWPACK WILL BEGIN THIS
AFTERNOON ACROSS AREAS WITH TEMPERATURES ABOVE 40 DEGREES AND SUNNY
SKIES. THE MELTWATER SHOULD BEGIN TO PRODUCE RUNOFF WITH THE
POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED
DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH MELT ARE AT THE MOST
RISK OF OVERLAND FLOODING FROM ICE FILLED CULVERTS AND SNOW FILLED
DITCHES THAT CAN EASILY BACK WATER UP ON TOP OF ROADS OR DIVERT
FLOW INTO OTHER LOW LYING AREAS. BY THE END OF THE WEEK...NOTABLE
RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK...LONG CREEK...DES
LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER
WATERSHEDS ACROSS THE AREA.

AS PROBLEMS BEGIN TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW
ENFORCEMENT WITH INFORMATION ON WATER TOPPED ROADS FOR RELAY TO
THE NATIONAL WEATHER SERVICE.

NDZ001>005-009>013-021>023-025-052200-
/O.CON.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
407 AM CDT TUE APR 5 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CDT THIS AFTERNOON
THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH 
 DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH 
 DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL 
 NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...
 ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...
 MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...
 MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA...
 FOSTER.

* FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY AFTERNOON.

* SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH 
 CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. 

* OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

SCHLAG/AYD/RK
384 
WGUS63 KBIS 051457
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
957 AM CDT TUE APR 5 2011

...SNOWMELT TO BEGIN ANEW THIS WEEK...

.WIDESPREAD MELTING OF THE EXISTING SNOWPACK WILL BEGIN TUESDAY 
AFTERNOON ACROSS AREAS WITH TEMPERATURES ABOVE 40 DEGREES AND
SUNNY SKIES. THE MELTWATER SHOULD BEGIN TO PRODUCE RUNOFF WITH THE
POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED
DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH MELT ARE AT THE MOST
RISK OF OVERLAND FLOODING FROM ICE FILLED CULVERTS AND SNOW FILLED
DITCHES THAT CAN EASILY BACK WATER UP ON TOP OF ROADS OR DIVERT
FLOW INTO OTHER LOW LYING AREAS. BY THE END OF THE WEEK...NOTABLE
RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK... LONG CREEK...DES
LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER
WATERSHEDS ACROSS THE AREA.

AS PROBLEMS BEGIN TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW
ENFORCEMENT WITH INFORMATION ON WATER TOPPED ROADS FOR RELAY TO
THE NATIONAL WEATHER SERVICE.

NDZ001>005-009>013-021>023-025-052300-
/O.CON.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
957 AM CDT TUE APR 5 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CDT THIS AFTERNOON
THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH 
 DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH 
 DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL 
 NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...
 ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...
 MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...
 MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA...
 FOSTER.

* FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY AFTERNOON

* SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH 
 CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. 

* OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

WAA
322 
WGUS63 KBIS 051945
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
245 PM CDT TUE APR 5 2011

...SNOWMELT TO INCREASE THROUGH THE END OF THE WEEK...

.WIDESPREAD MELTING OF THE EXISTING SNOWPACK WILL CONTINUE ACROSS
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND THE UPPER JAMES BASIN
THROUGH THE END OF THE WEEK. THE MELTWATER SHOULD BEGIN TO
PRODUCE RUNOFF WITH THE POTENTIAL FOR OVERLAND FLOODING...LARGELY
THE RESULT OF BLOCKED DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH
MELT ARE AT THE MOST RISK OF OVERLAND FLOODING FROM ICE FILLED
CULVERTS AND SNOW FILLED DITCHES THAT CAN EASILY BACK WATER UP ON
TOP OF ROADS OR DIVERT FLOW INTO OTHER LOW LYING AREAS. NOTABLE
RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK...LONG CREEK...DES
LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER
WATERSHEDS ACROSS THE AREA THROUGH THE END OF THE WEEK. A STORM
SYSTEM HAS THE POTENTIAL TO IMPACT PORTIONS OF WESTERN AND CENTRAL
NORTH DAKOTA LATE THIS WEEK AND THE WEEKEND. WHILE UNCERTAINTY
DOES REMAIN...THIS SYSTEM WILL HAVE TO BE MONITORED FOR ITS
POSSIBLE EFFECTS TO ONGOING FLOODING.

AS FLOODING BEGINS TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW
ENFORCEMENT WITH INFORMATION FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

NDZ001>005-009>013-021>023-025-061200-
/O.CON.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
245 PM CDT TUE APR 5 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH 
 DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH 
 DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL 
 NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...
 ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...
 MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...
 MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA...
 FOSTER.

* THROUGH FRIDAY AFTERNOON

* SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH 
  CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. 

* OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
AYD
907 
WGUS63 KBIS 060936
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
436 AM CDT WED APR 6 2011

...SNOWMELT TO INCREASE THROUGH THE END OF THE WEEK...

.WIDESPREAD MELTING OF THE SNOWPACK WILL OCCUR ACROSS NORTHWEST
AND NORTH CENTRAL NORTH DAKOTA AND THE UPPER JAMES BASIN THROUGH
THE END OF THE WEEK. THE MELTWATER WILL CAUSE RUNOFF WITH THE
POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED
DRAINAGES. AREAS THAT HAVE NOT SEEN MUCH MELT ARE AT THE MOST
RISK OF OVERLAND FLOODING. ICE FILLED CULVERTS AND SNOW FILLED
DITCHES COULD BACK WATER UP OVER ROADS...OR DIVERT FLOW INTO LOW
LYING AREAS. NOTABLE RISES ARE LIKELY ON LITTLE MUDDY CREEK...
LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER
AND OTHER WATERSHEDS ACROSS THE AREA.

A STORM SYSTEM WILL MOVE INTO THE AREA LATER THIS WEEK AND MAY
IMPACT PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. THIS SYSTEM
WILL BE MONITORED FOR ITS POSSIBLE EFFECTS TO ONGOING FLOODING.

AS FLOODING BEGINS TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW
ENFORCEMENT WITH INFORMATION FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

NDZ001>005-009>013-021>023-025-061745-
/O.CON.KBIS.FA.A.0002.000000T0000Z-110408T2000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
436 AM CDT WED APR 6 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH 
 DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH 
 DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL 
 NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...
 ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...
 MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...
 MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA...
 FOSTER.

* THROUGH FRIDAY AFTERNOON

* SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH 
 CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. 

* OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
212 
WGUS63 KBIS 062016
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT WED APR 6 2011

...FLOOD WATCH REPLACED BY FLOOD WARNINGS...

.THE FLOOD WATCH FOR NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND
THE UPPER JAMES BASIN HAS BEEN REPLACED BY FLOOD WARNINGS.

NDZ001>005-009>013-021>023-025-062130-
/O.CAN.KBIS.FA.A.0002.000000T0000Z-110408T2000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
316 PM CDT WED APR 6 2011

...FLOOD WATCH REPLACED BY FLOOD WARNINGS...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...
NORTHWEST NORTH DAKOTA...AND THE UPPER JAMES BASIN HAS BEEN
REPLACED BY FLOOD WARNINGS.

$$
AYD

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flood watch went out at Apr 4, 1:04 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 4, 1:04 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
104 PM CDT MON APR 4 2011

.UPDATE...ADDED SOME CLOUDS NORTH CENTRAL. OTHERWISE CURRENT
FORECASTS LOOK GOOD TODAY.

&&

.DISCUSSION...CURRENT FORECAST LOOKS GOOD FOR THIS AFTERNOON.
CONSIDERABLE SUNSHINE MOST AREAS...EXCEPT THE FAR NORTH CENTRAL
WILL ALLOW WARMING INTO THE MID 40S ACROSS THE SOUTH AND CENTRAL.
BUT RECENT SNOW NORTH SHOULD HOLD BACK TEMPERATURES IN THE MID
30S.

&&

.AVIATION...A WEAK COLD FRONT QUICKLY SLIDES THROUGH WESTERN AND
CENTRAL NORTH DAKOTA AROUND MIDNIGHT TONIGHT RESULTING IN LOW VFR
CONDITIONS AND ISOLATED SHOWERS AND/OR SHOWERS IN THE VICINITY AT
ALL AERODROMES EXCEPT FOR KDIK. SOON AFTER THE FRONT DEPARTS...THERE
WILL BE SOME PATCHY FOG/STRATUS DEVELOPING AND CONTINUING THROUGH
TUESDAY MORNING. DESPITE THE PRESENCE OF FOG...VISIBILITIES ARE
FORECAST TO REMAIN VFR WITH CEILINGS IN THE MVFR RANGE. THUS
OVERALL...VFR CEILINGS/VISIBILITIES THIS AFTERNOON THROUGH 08Z
TUESDAY...THEN PATCHY FOG/VFR VISIBILITIES ALONG WITH PATCHY MVFR
CEILINGS THROUGH 18Z TUESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
AVIATION...KS
Hazardous weather outlook, Apr 4, 3:45 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT MON APR 4 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-050845-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
345 AM CDT MON APR 4 2011 /245 AM MDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WESTERN  NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 4, 9:07 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
907 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     SNOW             WESTHOPE                48.91N 101.02W
04/04/2011  M6.0 INCH        BOTTINEAU          ND   CO-OP OBSERVER

&&

LHUBER
Local storm report, Apr 4, 9:32 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             MINOT                   48.23N 101.30W
04/04/2011  M1.7 INCH        WARD               ND   CO-OP OBSERVER

&&

LHUBER
Local storm report, Apr 4, 10:07 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1007 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             BOTTINEAU               48.83N 100.44W
04/04/2011  M1.6 INCH        BOTTINEAU          ND   CO-OP OBSERVER

&&

LHUBER
Local storm report, Apr 4, 10:28 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             FOXHOLM                 48.37N 101.57W
04/03/2011  M3.0 INCH        WARD               ND   CO-OP OBSERVER

&&

LHUBER
Local storm report, Apr 4, 10:55 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             LAKE METIGOSHE STATE PA 48.99N 100.32W
04/04/2011  M9.0 INCH        BOTTINEAU          ND   CO-OP OBSERVER

&&

LHUBER
Local storm report, Apr 4, 10:57 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HEAVY SNOW       BELCOURT                48.84N 99.74W
04/04/2011  M6.0 INCH        ROLETTE            ND   OTHER FEDERAL

            WEEKEND STORM REPORT.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:33 AM CDTAreal Flood AdvisoryBISDickey48 hr

Nearby

Flood Watches in North Dakota, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.